Causes And Overcoming Nausea After Taking Medication?

Illustration of Causes And Overcoming Nausea After Taking Medication?
Illustration: Causes And Overcoming Nausea After Taking Medication? health.harvard.edu

Good afternoon, I want to ask about nausea after taking medicine. I had two days of high fever accompanied by severe dizziness. I am 23 years old. After taking neuralgin, hufadon, and facidol every 3 days, the stomach is always nauseous and sweats a lot. Is it dangerous or not and how to get rid of the nausea? The mouth also tastes bitter. thanks.

1 Answer:

Hi Arisma,

High fever and severe dizziness are generally caused by viral infections, although they can also be caused by other things. Viral infections can include influenza, measles, sore throat, stomach flu, dengue fever, and others. You can check with your doctor for more details.

The use of drugs that contain methampyrone in neuralgin, in some sensitive people, can indeed cause a reaction like the one you experienced above, namely: heavy sweating and nausea, nausea. But other causes can also come from:

Other drugs that you take, if you have an allergy to a drug. A disease that you are currently experiencing, for example: if you have stomach flu, nausea and sweating can be one of the symptoms. Gastritis due to drugs To reduce these symptoms, we recommend:

Talk to your doctor about stopping the use of drugs containing methampyrone and other drugs that can trigger the same thing. Make sure you eat first before taking medicine, and eat regularly. Adequate rest Gastric medicine can help, first discuss with your doctor for its use

: by

Related Question

Cause Children 5 Months Coughing More Than 1 Month?

Cause Children 5 Months Coughing More Than 1 Month?

(12 months ago)

Good morning, my child is now 5 months old with 6 kg body weight ,, my child is coughing for more than 1 month, but the cough is not accompanied by heat, coughing up phlegm, and hi...

A Lump On The Uvula?

A Lump On The Uvula?

(11 months ago)

1 day ago I had a lump on my uvula accompanied by a feeling of dehydration. easily thirsty. that’s why huh....

White Patches Spread On Both Legs?

White Patches Spread On Both Legs?

(1 year ago)

I want to ask, it’s been a long time on both of my legs that there are large, dry white patches and sometimes a red rash, I’ve seen a dermatologist before but the resul...

Leave a Reply

Your email address will not be published. Required fields are marked *